# SDR SIMA20140131011

- Difficulty date: January 31, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 23,987 hours, 20,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 20 CTR ALUMINUM CROSS BEAM IS CORRODED.  INSTALLED SERVICEABLE FRAME 20 ALUMINUM CROSS BEAM IAW AEA ETN EM 53-139 R3.
